U.S. doctors online nowAsk doctors free
ZA
A 34-year-old female asked:

My son had his 6 weeks jabs, now the injection he had on his arm has become a blister which popped, i cleaned the pass with water now he has a whole. should i be worried.

1 doctor answer1 doctor weighed in
Dr. Tinuola Adeyanju
Internal Medicine and Pediatrics 39 years experience
It should heal: It is not uncommon to have area of redness at site of injection, some vaccinations may cause ulceration. Do not worry, the area should heal in time. Continue to keep it clean and avoid removing any scab that may form. Allow the scab to fall off by itself.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 17, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.